American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Rui Miguel Saramago. Dieudonné rings associated with $K(n)_\ast \underline {k(n)}_{ \ast }$. Proc. Amer. Math. Soc. 136 (2008) 2699-2709. MR 2399031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Huu Hung Bui. Compact quantum groups associated with monoidal functors. Proc. Amer. Math. Soc. 126 (1998) 1081-1088. MR 1422851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. D. Pedersen. Epimorphisms in the category of abelian $l$-groups . Proc. Amer. Math. Soc. 53 (1975) 311-317. MR 0574094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1